# SDR SWIA2020040149822

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 39,676 hours, 36,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A SMOKE TOILET CAUTION MESSAGE IN FLIGHT. BOTH PILOTS AND THE FLIGHT ATTENDANT SMELLED SMOKE. THE ALARM WAS SOUNDING. PERFORMED QRH PROCEDURE AND DIVERTED TO KSGU. FLIGHT 5261 - FILED CLOSED   FOLLOWED PROCEDURES AS OUTLINED IN FIM DUE TO SMOKE TOILET CAUTION MESSAGE IN FLIGHT.  FOUND NO ARCING MARKS ASSOCIATED WITH THE LAV BALLAST OR LIGHTING ASSEMBLY.  INSPECTED BOTH ACM COALESCE, NO OIL FOUND.  REMOVED AND REPLACED BOTH ACM COALESCES REF AMM.  RAN BOTH ENGINES INDIVIDUALLY AND TOGETHER WITH PACKS AND BLEEDS OPEN FOR APPROX. 20 - 30 MINS REF FIM.  NO EVIDENCE OF SMOKE OR ELECTRICAL SMELL NOTED.  ALSO, CHECKED OPERATION OF ALL THE CARGO SOV FANS, OPS CHECK GOOD REF AMM.  INSPECTED DUCTING IN THE AFT EQUIPMENT BAY, NO DEFECTS NOTED.
